# SDR NWAA070916305

- Difficulty date: February 1, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 75,058 hours, 9,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON BULK CARGO DOOR REVEAL WEB AT BS 1990.  REPAIRED PER EA 63-208888.
